# SDR CALA2023052401621

- Difficulty date: May 21, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 41,686 hours, 5,228 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Making Metal
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG OIL SYS R ENGINE OIL PRESSURE IS LOW INDICATING PROBLEM WITH ENGINE OIL PU MP. FIM TASK REF : G73-90-F8-04A-421C-A CMC MSG# 7332682 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: ELECTRONIC ENGINE CONTR OL CHAN-B (RIGHT ENG) CMC MSG# 7332682 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: ELECTRONIC ENGINE CONTR OL CHAN-B (RIGHT ENG) MASTER CHIP DETECTOR INSPECTION REVEALED METAL DEBRIS CREW BRIEFING INFORMATION: ENGINE POSITION # 2, SN 956701, PHOTO CONTAMINATION.   LOWEST OIL PRESSURE OBSERVED 2 PSI, ENGINE MILL TIME 150 MINS, REASON FOR SHUTDOWN LOW OIL PRESSURE.REPLACED RIGHT ENGINE PER TASK CARD 78-7100-1-9800.
